# SDR R61A201210270616

- Difficulty date: October 27, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFTT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT WET AREA FLOOR SUPPORT AT FRAME 84 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT AT FRAME 84 IAW EMB 170 SRM 51-41-01, AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
